Applied Mathematics & Information Sciences


AMIS Cover Art

Editor-in-Chief: M. Abdel-Aty
SCOPUS CiteScoreTracker

Applied Mathematics & Information Sciences (AMIS) is dedicated to rapid publication of the highest quality short papers, regular papers, and expository papers. Appl. Math. Inf. Sci. accepts new submissions in English and Arabic languages, considering only original and timely contributions containing new results in applied mathematics and information sciences. Manuscripts may discuss fundamental or applied issues, and should offer clear evidence of novelty and significance.

Appl. Math. Inf. Sci. accepts papers through peer review by professional colleagues in the relevant fields. Unless clearly below the standard required by the journal, submitted articles will be sent to refrees. They will generally be reviewed by at least two experts with the aim of reaching a decision as soon as possible. Where possible, the final decision is made on the basis that the referees are in accordance with one another. When there is a strong disagreement between referees, advice is sought from a member of the journals Editorial Board.

Plagiarism, or copying text or results from other sources, is unethical behavior and is not tolerated at this journal. All manuscripts will be checked for originality using the CrossCheck database. For more information on CrossCheck please visit https://www.crossref.org/crosscheck.html

Frequency: 6 issues annually

Current Issue: Volume 18, Issue 1 (2024) Jan. 2024



Strengthening the Security of the Kuwait International Airport by Detecting Threats in X-ray Images
Abdallah S. Mohamed, Adel A. Sewisy, Khaled F. Hussain, and Ahmed I. Taloba


The Impact of Cybersecurity on the Quality of Financial Statements
Saad A. Kareem Alsakini, Hanan Ali Alawawdeh, and Saleh Alsayyed